I had my first injection a week ago. I have stage 4 endo and PCOS. I haven't had any hot flashes yet but I've had a headache everyday since I got the shot. Has anyone else had this problem? I had a large cyst removed from my left ovary about four months ago so my doctor recommended Lupron for six months. I work and go to school so I don't know how I'll handle it if the side effects get really bad.
Lupron Depot 3.75 mg - has anyone had a constant headache after getting a shot?
Question posted by tammy7376 on 11 March 2012
Last updated on 16 April 2022 by 1933Niesha
The headaches are the worse, I'm going through those right now along with hot flashes. I have uterine fibroids, hopefully my surgery will go smoothly. Maybe these headaches will go away and I'm on my four of six shots of Lupron Depot 3.75
I was on lupron shots every month for 3 and 1/2 years for precosious puberty. My head aches have never stopped. Haven't been on the medication for almost 20 years now. I can say hundreds of doctors and specialist and all I get is we see a problem but can't figure out why or how it's caused. As well as many other health/mental issues I believe resulted form this drug. On it way to long for anyone , it's a posion.
I had Lupron injections for over a year. The headaches have passed but now I have horrible nipple pain as well as pain in my joints. I wish I had known this was going to be forever. I'm scared to think what's to come. Do we have any recourse?
I have been on the three month shot with add back therapy for 9 mos. I stopped the add back b/c I was still bleeding. Got my next Lupron shot and have had a terrible headache since, it's been over one week now. Right Temple throbs, right eye feels like it's going to explode, jaw and neck pain. But I also had an MRI of my brain with contrast about two hours before my Lupron. No clue what the culprit is, but worried about the potential of a blood clot. Advil and Goodys have helped but it's not entirely gone and gets worse when I'm sleeping.
Please, please, please search under Lupron victims/side effects before you allow your doctor to inject you with another dose of this poison. The side effects are not reversible. ... it is a slow progression. Yes, I have had the headaches daily for the last 13 years.
I did three months of lupron. In the beginning I had headaches but they got better. It took about two weeks after my first shot to get hot flashes. I think the headaches will get better. For me the side effects were minimal and it made my surgery so much easier. Good luck. It did get better for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.